# SDR REXA201100059

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 7,427 hours, 5,380 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE HOUSING OF THE MAIN AVIONICS DOOR HANDLE (P/N H3445-5).  THE CRACK WAS REPORTED TO BE AROUND ABOUT 170 DEGREES OF THE HOUSING CIRCUMFERENCE.  TEMPORARY REPAIR IAW STS ENGINEERING EA 09-2011-014.  REPEAT INSPECTION EVERY 10 FLIGHT HOURS.  AT 150 FLIGHT HOURS, REMOVE AND REPLACE HANDLE (P/N H3445-5) IN ACCORDANCE WITH AMM 52-42-03-000-801 AND 52-42-03-400-801.
